# SDR AALA201607099002

- Difficulty date: July 8, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 13,049 hours, 5,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ILLUMINATED AFTER LAV SERVICE.  SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001A. CIDS CAUTION CLEARED.
